# SDR DHL2001708012

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

LT MAIN GEAR BRAKE DRAGGING ON TAXI OUT.  TAXI BACK TO GATE PER PHONE PATCH.  MX FLT CONT CVG LT MAIN BRAKE FIRE THERMAL DISCHARGED TIRE 1 TIRE 2 FIRE LAST OVER 45 MIN, FIRE REFLARED UP 3 TIMES IN 45 MIN.  CHECKED/INSP SERVICE OF LT MAIN SHOCK STRUT / STRUT IS NOT FLAT, NO 5606 FLUID LEAKAGE IAW MM 12-15-21.  LEAK IS AT LT NR 1 BRAKE SHUTTLE  VALVE.  INSPECTED LT MAIN STRUT FOR FIRE DAMAGE IAW MM 5-51-121.  LEFT MAIN STRUT FLAT HYD FLUID LEAKING.  FIRE DAMAGE TO STRUT.  REMOVED AND REPLACED LT ANTI-SKID CONTROL VALVE IAW MM 32-42-21 / VALVE LEAK CHECK GOOD.  REMOVED AND REPLACED NR 1 & 2 MAIN WHEEL/TIRE ASSY IAW MM 32-45-1.
